# SDR CA150224030

- Difficulty date: February 23, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Boeing 727260
- Aircraft time: 44,636 hours
- Engine: Pwa JT8D15
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 7350000
- Condition: Misaligned
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE INSPECTION THE NR 2 ENGINE RT FORWARD ISOLATOR MOUNT ALIGNMENT MARKS WERE FOUND MISALIGNED AND BONDING STRAP SHEARED.
